# SDR HALA2014012800017

- Difficulty date: January 28, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 8,934 hours, 1,319 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Warning Message
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO MAINT MESSAGES FAULTED. MESSAGE 256241 ESCAPE SLIDE LT/EPSU (16WL) DOOR 3, & MESSAGE 256241 ESCAPE SLIDE LT/EPSU (17WL) DOOR 4.  PERFORMED TROUBLESHOOTING TASKS IAW TSM 25-62-00-810-802A; INSPECTED L3 AND L4 DOOR SLIDES FOR LOOSE CONNECTIONS. FOUND LOOSE CONNECTOR ON DOOR L3. RETESTED SYS. MESSAGE 256241 ESCAPE SLIDE LT /EPSU, 16WL0 DOOR 3 CLEARED. SECOND MESSAGE DID NOT CONTINUED TROUBLESHOOTING, FOUND DEAD BATTERY ON EPSU (17WL) . CHANGED BATTERY AND PERFORMED TEACH IN PROCEDURE IAW AMM 33-51-00- 820-801A.  TESTED, NO HELP.  SWAPPED EPSU 17WL WITH 18WL AND PERFORMED TEACH IN PROCEDURE FAULT REMAINS THE SAME. CHECKED FOR  GROUND IN CONNECTOR 17WL, A NO GROUND SIGNAL,  REPLACED L4 DOOR SLIDE PACK IAW JC 2562-9403 EMERGENCY LIGHT SYS TEST OK.
